# SDR AWXA0000800

- Difficulty date: October 26, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 50,256 hours, 39,820 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 1817387
- Part serial: 0035
- Condition: Malfunctioned
- Location: Lt Flap Well
- Part time: 50,251 hours, 39,814 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EN ROUTE SAN-PHX.  ON APPROACH, FLAPS WOULD NOT GO PAST FLAPS 1 ON GAUGE.  SPLIT FLAP NEEDLE INDICATION.  EMERGENCY DECLARED.  CREW TAPPED ON INDICATOR, WAS ABLE TO LOWER FLAPS.  NORMAL APPROACH AND LANDING.  MAINTENANCE REPLACED FLAP POSITION INDICATOR, AND FLAP POSITION TRANSMITTER, IAW BMM 27-58-12.FLAP INDICATOR, P/N 2061-14-1, S/N OFF 1731  TSR 6.57HRS.
